# SDR 4TXA202005050001

- Difficulty date: January 27, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N959BP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36720
- Aircraft time: 12,255 hours, 9,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 413394
- Condition: Discharged
- Location: Zone 200
- Part time: 9,316 hours, 6,908 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING ESCAPE GROUND ILLUMINATION LIGHT POWER SUPPLY DISCHARGES TOO QUICKLY.  REMOVED AND REPLACED EMERGENCY BATTERY PACK.  THIS REPORT WAS FILED IN THE SDR SYSTEM ON 1/27/2020 BUT WAS NOT RECORDED IN THE SYSTEM DUE TO FAA IT ISSUES AT THE TIME OF ENTRY.
